Review ArticleAutoimmune Neuromuscular Diseases Induced by Immunomodulating DrugsSupakornnumporn, Songkit MD; Katirji, Bashar MD, FACPAuthor Information Department of Neurology, Neuromuscular Center, University Hospitals Cleveland Medical Center, Case Western Reserve University, Cleveland, OH. Reprints: Songkit Supakornnumporn, MD (e-mail: [email protected]). The authors report no conflicts of interest. Journal of Clinical Neuromuscular Disease: September 2018 - Volume 20 - Issue 1 - p 28-34 doi: 10.1097/CND.0000000000000214 Buy Metrics Abstract Immunomodulating drugs are widely used in autoimmune, transplant, and cancer patients. However, these drugs are associated with various autoimmune neuromuscular diseases such as demyelinating polyneuropathy, myasthenia gravis, and myositis. Early recognition of these complications and immediately terminating these drugs are very essential since some are life-threatening conditions. This review provides a general overview of drug-induced autoimmunity and autoimmune neuromuscular diseases associated with tumor necrosis factor alpha (TNF-α) antagonists, immune checkpoint inhibitors, and interferon (IFN) type 1 (IFN-β and IFN-α). Copyright © 2018 Wolters Kluwer Health, Inc. All rights reserved.